# SDR USAA061049

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 17,138 hours, 17,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472192204000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y1292 (LT) BETWEEN FR 68 & 69 CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-72-11, DEFECT SIZE: 2 X 24 INCHES.
